# SDR SWAA2014080730676

- Difficulty date: July 21, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 63,298 hours, 51,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 6546431280
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FORE FLAP EXTERNAL UPPER SKIN PANEL DAMAGED AT WBL 213.  REPAIRED SKIN IAW EO & EA.
